# SDR SWAA2020062293758

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 44,838 hours, 23,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP THROUGHOUT CABIN.  ROUBLE SHOT CABIN EMERGENCY LIGHTS; REPLACED BATTERY FWD OF RH EMERGENCY EXIT DOOR IAW AMM 33-51-06-960-805 STEP 4.(3);(4). OPS CHECK GOOD. ATAG:ET1488
